Alert archive / Connecticut / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 9, NWS New York, NY

April 14, 2022Greater Bridgeport Planning Region, Connecticut; Westchester County, New York

NWS New York, NY issued this severe thunderstorm warning at Apr 14, 2022, 5:24 PM EDT for Greater Bridgeport Planning Region, Connecticut; Westchester County, New York. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 14, 2022, 5:24 PM EDT (21:24 UTC)
Expired
Apr 14, 2022, 5:49 PM EDT
In force
25 min
Issued by
NWS New York, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Greater Bridgeport Planning Region, CT, Westchester County, NY

The radar

The Brookhaven radar (KOKX), 72 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 9.4 hours before the alert went out and 365 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2022-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2022-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 173 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1228 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
173 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

093 
WUUS51 KOKX 142124
SVROKX
CTC001-NYC119-142215-
/O.NEW.KOKX.SV.W.0009.220414T2124Z-220414T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New York NY
524 PM EDT Thu Apr 14 2022

The National Weather Service in Upton NY has issued a

* Severe Thunderstorm Warning for...
  Southern Fairfield County in southern Connecticut...
  Southern Westchester County in southeastern New York...

* Until 615 PM EDT.

* At 524 PM EDT, a severe thunderstorm was located over Bronxville,
  or over Yonkers, moving east at 35 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* This severe thunderstorm will be near...
  Scarsdale around 530 PM EDT.
  White Plains and Rye around 535 PM EDT.
  Port Chester around 540 PM EDT.
  Darien around 600 PM EDT.
  Norwalk around 605 PM EDT.
  Westport around 615 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Upton NY.

&&

LAT...LON 4088 7379 4087 7380 4089 7381 4089 7382
      4088 7382 4091 7385 4090 7386 4092 7392
      4101 7388 4108 7356 4112 7333 4105 7338
      4099 7356 4100 7359 4097 7362 4097 7365
      4090 7374 4087 7375 4087 7378
TIME...MOT...LOC 2124Z 249DEG 30KT 4094 7382 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

DS
2 follow-up statements
109 
WWUS51 KOKX 142136
SVSOKX

Severe Weather Statement
National Weather Service New York NY
536 PM EDT Thu Apr 14 2022

CTC001-NYC119-142215-
/O.CON.KOKX.SV.W.0009.000000T0000Z-220414T2215Z/
Fairfield CT-Westchester NY-
536 PM EDT Thu Apr 14 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTH CENTRAL FAIRFIELD AND SOUTH CENTRAL WESTCHESTER COUNTIES...

At 535 PM EDT, a severe thunderstorm was located over Rye, moving
east at 35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

This severe storm will be near...
  Darien around 600 PM EDT.
  Norwalk around 605 PM EDT.
  Westport around 615 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Upton NY.

&&

LAT...LON 4093 7385 4099 7384 4106 7355 4112 7333
      4105 7338 4099 7356 4100 7359 4097 7362
      4097 7365 4090 7374 4088 7379
TIME...MOT...LOC 2135Z 249DEG 30KT 4098 7370 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

DS
389 
WWUS51 KOKX 142149
SVSOKX

Severe Weather Statement
National Weather Service New York NY
549 PM EDT Thu Apr 14 2022

CTC001-NYC119-142159-
/O.CAN.KOKX.SV.W.0009.000000T0000Z-220414T2215Z/
Fairfield CT-Westchester NY-
549 PM EDT Thu Apr 14 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL FAIRFIELD AND
SOUTH CENTRAL WESTCHESTER COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.

LAT...LON 4093 7385 4099 7384 4106 7355 4112 7333
      4105 7338 4099 7356 4100 7359 4097 7362
      4097 7365 4090 7374 4088 7379
TIME...MOT...LOC 2147Z 249DEG 30KT 4102 7355 

$$

DS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 3:34 PM EDT, 1 hour 50 minutes earlier.

Area forecast discussion, Apr 14, 3:34 PM EDT, 1 hour 50 minutes before
Area Forecast Discussion
National Weather Service New York NY
334 PM EDT Thu Apr 14 2022

.SYNOPSIS...
High pressure builds in behind a departing cold front tonight, and
remains in control through Friday. Another cold front moves across
the region late Saturday. High pressure will build in from the
west Sunday into Sunday night and then offshore early Monday. A
frontal system may impact the area late Monday into Tuesday.
High pressure returns for the middle of next week.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
Line of showers and thunderstorms will move through the forecast
area into early evening. SBCAPES of 500-750 J/kg with 0-6 km nearly-
unidirectional shear of 35-40 kt brings the threat of strong to
potentially damaging wind gusts with this line of storms. Even in
areas where deeper convection/thunder is not realized, the sub-cloud
layer is dry enough with DCAPES of 900+ J/kg to support strong wind
gusts with rainfall outflow. Enough CAPE in the hail growth zone
for the possibility of small hail, however directional shear is
a limiting factor.

The forward motion of the line of showers will mitigate the chances
of flash flooding, but cannot completely rule it out. Sct showers
still possible for an hour or two after the main line passes
through. See the hydrology section below for more details.

Showers should weaken more noticeably once the line passes NYC and
enters a region of much lower or lack of CAPE. Strong gusts are
still possible early this evening at least across SW CT and western
LI. The shower threat lingers for a while across the eastern zones
as forcing runs into ridging to the east. The rain threat however
likely exits out forecast area by 2am-4am. Low temperatures will be
above normal. .

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
The flow aloft flattens during this period, but high pressure at the
surface will keep us dry through Friday, and likely through all of
Friday night as well. Mostly sunny during the day, then increasing
clouds during the night. High temperatures 5-8 degrees above
normal.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
The long term period starts off with a cold front approaching and
moving across the region during the day Saturday. The front doesn't
start to impact the region til afternoon or evening from west to
east. Most of the morning will remain dry, with increasing clouds
and a chance of showers in the afternoon/evening. The front moves
east of the area around midnight with high pressure building back
into the region Sunday into the first part of Monday.

The next upper level trough is expected to approach Monday afternoon
into Monday evening and move across the area on Tuesday. This will
bring our next chance of precipitation. There are some model
differences on just how strong this next system will be. The 12z
ECMWF has a surface low developing and moving across the area on
Tuesday, while the 12z GFS has the low developing later and further
east of the area. With differences in this time frame, have decided
to cap POPS at 50 percent. High pressure builds back into the region
for mid week. Another cold front may approach late Thursday.

Temperatures will be above normal on Saturday, then fall below
normal Sunday through much of next week. Normal highs for this time
of year are upper 50s to lower 60s. Normal lows are lower to middle
40s.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
A cold front moves through early this evening, followed by high
pressure building in late tonight into Friday.

Mainly VFR conditions expected during the TAF period outside of
any showers and thunderstorms late this afternoon into early
this evening which could present brief MVFR to IFR conditions
along with gusty winds. A quick gust up to 30-35 kt, possibly
stronger, could be seen with thunderstorms.

Timing of thunderstorms expected for KSWF: 20-00Z, NYC terminals and
KHPN: 21-00Z, KISP, KBDR: 22-01Z, KGON: 23-02Z.

Still have easterly flow at KLGA, KBDR and KGON. KLGA expected to
switch to more SW flow around 21Z. KBDR and KGON easterly flow
expected through the rest of the afternoon. Otherwise, winds will
generally be SW 10-15 kt with gusts to around 20 kt.

Winds shift early this evening to more WNW-NW flow with wind
speeds around 10-15 kt and gusts up to around 20 kt. A gust to
25 to 30 kt will be possible. Winds subside overnight into early
Friday morning to a westerly flow around 5 kt.

     ...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...

LGA wind direction may fluctuate between more easterly and more
southerly flow between 20-22Z.

Timing of shifting winds from SW to NW could be off by +/- 1-2
hours.

Timing of the thunderstorms this afternoon/evening could be off by
+/- 1 hour.

.OUTLOOK FOR 18Z FRIDAY THROUGH TUESDAY...
.Friday...VFR. SW wind gusts around 20 kt.
.Saturday...Mainly VFR. Chance of MVFR with showers afternoon
into night. SW gusts 20-25 kt possible. SW winds gusting 15-20
kt during the day, become more W-NW with gusts 15-20 kt in the
evening.
.Sunday...VFR. NW wind gusts 20-25 kt. Gusts subside at night.
.Monday...VFR initially. MVFR or lower possible with a chance
of rain afternoon into tonight. SE wind gusts 15-20 kt
afternoon into night.
.Tuesday...MVFR or lower possible. Chance of rain. W wind gusts
around 20 kt.

Detailed information, including hourly TAF wind component
forecasts, can be found at: https:/www.weather.gov/zny/n90

&&

.MARINE...
Strong to potentially severe storms expected heading into this
evening especially across western waters such as NY Harbor, on the
ocean west of Fire Island Inlet, and western LI Sound. Wind gusts of
35 kt or higher are possible in any thunderstorms. SCA conditions
otherwise continue on the ocean tonight - primarily for elevated
seas, but some gusts to 25 kt outside of storms will still be
possible into early this evening. Offshore winds become lighter
during the late night hours and seas should subside below 5 ft,
however there is a chance that elevated seas linger into a part of
Friday morning east of Moriches Inlet. Will leave the ending time
of 10z Fri here for the SCA for the time being. Sub-advisory
conditions otherwise expected through Friday night.

Winds and seas will generally remain below SCA criteria Saturday
through Tuesday, however seas may be marginally close to SCA levels
on Saturday. The next chance of any SCA conditions could come
Tuesday and Wednesday as low pressure moves near the area waters.

&&

.HYDROLOGY...
Rainfall through this evening will average 1/2 of an inch or less.
However, PWAT values of 1-1.50 inches will mean that isolated spots
could see an inch of rainfall or higher. While minor flooding
would be the likely outcome for most areas due to the fast
moving nature of the thunderstorms, flash flooding cannot be
ruled out anywhere. The overall best chance of flash flooding
would be across NE NJ and the Lower Hudson Valley as ground
moisture is still relatively high across from last week's heavy
rainfall.

Hydrologic impacts are otherwise not anticipated through the rest
of the forecast period.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...Small Craft Advisory until 2 AM EDT Friday for ANZ355.
     Small Craft Advisory until 6 AM EDT Friday for ANZ350-353.

&&

SYNOPSIS...BC/JC
NEAR TERM...JC
SHORT TERM...JC
LONG TERM...BC
AVIATION...JM
MARINE...BC/JC
HYDROLOGY...BC/JC
Hazardous weather outlook, Apr 14, 4:44 AM EDT, 12 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
444 AM EDT Thu Apr 14 2022

ANZ335-338-CTZ005>007-009-010-NJZ002-004-006-103>108-NYZ067>075-
176>178-150845-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Northern Fairfield-Northern New Haven-
Northern Middlesex-Southern Fairfield-Southern New Haven-
Western Passaic-Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-
Western Essex-Eastern Essex-Western Union-Eastern Union-Orange-
Putnam-Rockland-Northern Westchester-Southern Westchester-
New York (Manhattan)-Bronx-Richmond (Staten Island)-Kings (Brooklyn)-
Northern Queens-Northern Nassau-Southern Queens-
444 AM EDT Thu Apr 14 2022

This Hazardous Weather Outlook is for Atlantic coastal waters,
southern Connecticut, northeast New Jersey and southeast New York.

.DAY ONE...Today and tonight.

The Storm Prediction Center has placed the area in a slight risk for
severe thunderstorms today and this evening. Strong to locally
damaging winds will be the main threat. Brief heavy downpours are
also possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ331-332-340-345-350-353-355-CTZ008-011-012-NYZ078>081-179-150845-
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-Northern New London-
Southern Middlesex-Southern New London-Northwest Suffolk-
Northeast Suffolk-Southwest Suffolk-Southeast Suffolk-
Southern Nassau-
444 AM EDT Thu Apr 14 2022

This Hazardous Weather Outlook is for Atlantic coastal waters,
southern Connecticut and southeast New York.

.DAY ONE...Today and tonight.

The Storm Prediction Center has placed the area in a marginal risk
for severe thunderstorms today into this evening. Strong to locally
damaging winds will be the main threat. Brief heavy downpours are
also possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

In the hours before

Special weather statement, Apr 14, 4:02 PM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service New York NY
402 PM EDT Thu Apr 14 2022

NYZ067-142045-
Orange NY-
402 PM EDT Thu Apr 14 2022

...A strong thunderstorm will impact portions of Orange County
through 445 PM EDT...

At 401 PM EDT, Doppler radar was tracking a strong thunderstorm over
High Point, or near Matamoras, moving northeast at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Newburgh, Middletown, Port Jervis, Monroe, Walden, West Point,
Warwick, Goshen, Howells, New Windsor, Gardnertown, Chester,
Montgomery, Florida and Harriman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4142 7474 4150 7458 4150 7448 4157 7442
      4163 7426 4160 7425 4158 7413 4161 7413
      4161 7407 4158 7405 4159 7395 4153 7400
      4146 7400 4140 7395 4137 7396 4121 7439
      4136 7469 4140 7474
TIME...MOT...LOC 2001Z 242DEG 33KT 4131 7466

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

DR
Special weather statement, Apr 14, 4:37 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service New York NY
437 PM EDT Thu Apr 14 2022

NJZ004-103>106-142115-
Eastern Essex NJ-Western Bergen NJ-Western Essex NJ-
Eastern Bergen NJ-Eastern Passaic NJ-
437 PM EDT Thu Apr 14 2022

...A strong thunderstorm will impact portions of eastern Passaic,
Bergen and Essex Counties through 515 PM EDT...

At 437 PM EDT, Doppler radar was tracking a strong thunderstorm over
Parsippany, or near Morristown, moving northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Paterson, Passaic, Wayne, Bloomfield, Hackensack, Bergenfield,
Paramus, Ridgewood, Rutherford, Ramsey, Caldwell, Tappan, Englewood,
Hawthorne and Oradell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4074 7437 4076 7436 4076 7438 4079 7437
      4082 7433 4086 7432 4087 7434 4090 7434
      4090 7428 4089 7428 4090 7427 4091 7427
      4093 7429 4095 7428 4102 7427 4108 7408
      4100 7389 4088 7394 4079 7415
TIME...MOT...LOC 2037Z 246DEG 30KT 4085 7442

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

DS
Special weather statement, Apr 14, 5:15 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service New York NY
515 PM EDT Thu Apr 14 2022

CTZ005-009-NJZ006-104-106>108-NYZ069>075-176-142200-
Northern Fairfield CT-Southern Fairfield CT-Hudson NJ-
Eastern Union NJ-Eastern Essex NJ-Western Union NJ-Eastern Bergen NJ-
Rockland NY-Kings (Brooklyn) NY-Northern Queens NY-
Southern Westchester NY-Bronx NY-New York (Manhattan) NY-
Northern Westchester NY-Richmond (Staten Is.) NY-
515 PM EDT Thu Apr 14 2022

...Strong thunderstorms will impact portions of southern Fairfield,
Hudson, Union, southeastern Bergen, southeastern Essex, Westchester,
Queens, Richmond, Bronx, Kings, Rockland and New York (Manhattan)
Counties through 600 PM EDT...

At 513 PM EDT, Doppler radar was tracking a line of showers and
thunderstorms extending from near Yorktown Heights to near Hawthorne
to Nyack to Englewood to near Clark. Movement was northeast at 35
mph.

An outflow boundary ahead of the line of showers and thunderstorms
will also move over portions of the New York City metro through
5:45 pm.

HAZARD...Winds in excess of 45 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Newark, Jersey City, Yonkers, Elizabeth, Stamford, Norwalk, Danbury,
New Rochelle, Bayonne, White Plains, Mott Haven, Hoboken, Plainfield,
East Tremont and Hackensack.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4059 7445 4060 7445 4072 7428 4072 7423
      4077 7421 4086 7408 4104 7402 4111 7390
      4132 7379 4137 7355 4138 7354 4143 7335
      4109 7345 4099 7358 4095 7367 4090 7374
      4086 7375 4064 7402 4061 7406
TIME...MOT...LOC 2113Z 244DEG 26KT 4126 7374 4115 7381 4107 7393 4090
7400 4066 7434

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

DS

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 5:15 PM EDTSpecial Weather StatementOKX45 min
Apr 14, 4:02 PM EDTSpecial Weather StatementOKXOrange43 min
Apr 14, 5:24 PM EDTSpecial Marine WarningOKX66 min
Apr 14, 5:42 PM EDTSpecial Marine WarningOKX63 min
Apr 14, 5:55 PM EDTSpecial Weather StatementOKXNassau35 min

Nearby

Severe Thunderstorm Warnings in Connecticut, 2022Severe Thunderstorm Warnings in New York, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.